Scholion.ai

A theorem of Jacobi and its generalization

MARK BERMAN

Biometrika · 1988 · Volume 75 · Issue 4

DOI: 10.1093/biomet/75.4.779

Abstract

A theorem of Jacobi (1841), which shows how the ordinary least-squares estimator from a linear regression can be represented as the weighted sum of ‘elementary’ estimators of the parameters, is extended to the generalized least-squares estimator. The generalization is applied to a problem in microwave engineering.

Enable JavaScript for citation tools and additional paper interactions.